For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

Miscellaneous Feedback

The following feedback does not fall under any current subject.

Note for Banczynski: This website is English only however, you may participate by using a translator program.


No large intestine
Date: 2/22/2012
Your product causes side effects that cause and intensifies stomach problems I have no large intestine and everything gets more intense and I need to be canceled and told where to send this back for a full refund. Are reponse is needed today. Call (phone number) or email.
Susan

AskDocWeb: This website reviews products made by third parties and none of them are ours. However, if you tell us name of the product you used we will find out the appropriate contact for that.


Hyzaar
Date: 3/1/2012
Hyzaar My husband who is 82 was suffering terrible lethargy, weakness, and jerking of his hands and arms. Blood Pressure was extremely low so emerg doctor prescribed him decreased dosage to 50 mg, but still symptomatic and lower pressure 62 over 35 at one point. We decided to go off the drug and in last 4 days he has improved tremendously. Is this a drug he should be weaned off? Info here encouraging and helpful but still not sure because of improved condition.
Cindy

AskDocWeb: Hyzaar is a combination of losartan (Cozaar) and hydrochlorothiazide and is used for treating high blood pressure. It is important for patients to know that it is easy to become dehydrated while taking this medication, which can lead to severely low blood pressure or a serious electrolyte imbalance. This is more likely to happen in people who are taking a diuretic, who are on dialysis, who have congestive heart failure, who have diarrhea or vomiting, or who have excessive sweating. This is why it is important to drink fluids regularly while taking Hyzaar. If you have any of the symptoms of low blood pressure such as dizziness, lightheadedness, or fainting, contact your healthcare provider.


Copaxone
Date: 3/2/2012
I want to know more about Copaxone. I have been on it for about 3 months. I do not notice any side effects. What should I look out for?
Bill

AskDocWeb: Many people have no, or only minor side effects. During controlled clinical trials patients reported the following side effects when using Copaxone:
  • 43% reported injection site erythema
  • 40% reported injection site pain
  • 30% reported infection
  • 27% reported injection site pruritus
  • 26% reported injection site mass
  • 22% reported asthenia
  • 20% reported pain
  • 20% reported vasodilatation
  • 19% reported injection site edema
  • 19% reported rash
  • 15% reported nausea
  • 14% reported influenza
  • 14% reported dyspnea
  • 13% reported chest pain, usually lasting only a few minutes
  • 13% reported anxiety
  • 12% reported back pain
  • 9% reported palpitations
  • 9% reported injection site inflammation
  • 8% reported edema
  • 8% reported injection site reaction
  • 7% reported lymphadenopathy
  • 7% reported vomiting
  • 7% reported rhinitis
  • 7% reported hyperhidrosis
  • 6% reported pyrexia
  • 6% reported bronchitis
  • 6% reported gastroenteritis
  • 6% reported cough
  • 5% reported tachycardia
  • 5% reported micturition urgency
  • 5% reported pruritus
  • 4% reported injection site hypersensitivity
  • 4% reported vaginal candidiasis
  • 4% reported tremor
  • 4% reported migraine
  • 3% reported eye disorder
  • 3% reported diplopia
  • 3% reported local reaction
  • 3% reported chills
  • 3% reported face edema
  • 3% reported edema peripheral
  • 3% reported hypersensitivity
  • 3% reported weight increased
  • 3% reported syncope
  • 3% reported urticaria
  • 3% reported skin disorder
  • 2% reported dysphagia
  • 2% reported injection site fibrosis
  • 2% reported injection site atrophy
  • 2% reported benign neoplasm of skin
  • 2% reported speech disorder
  • 2% reported nervousness
  • 2% reported laryngospasm
This is not a complete list of all side effects that may occur. Check with your doctor about any side effects that persist or become bothersome when using Copaxone.

Please note that lipoatrophy (localized loss of fat tissue) has been observed at injection sites and rarely, injection site skin necrosis have been reported during postmarketing. Lipoatrophy may occur at various times after beginning treatment (sometimes after several months) and is thought to be permanent. There is no known therapy for lipoatrophy. To minimize these risks patients are advised to follow proper injection technique and to rotate injection sites daily.


Stimerex ES
Date: 5/17/2012
I just found out I'm 4 1/2 weeks pregnant and had been taking a diet pill one time a day called Stimerex ES. Have I caused damage to my unborn child?
Terri

AskDocWeb: We emailed your question to the manufacturer (Hi-Tech Pharmaceuticals, Inc.) and are awaiting a reply back.


Severe myoclonus
Date: 6/14/2012
Is it a possibility that severe myoclonus episode can be a symptom of HSV 2? Thank You.
Judith

AskDocWeb: There are several dozen possible causes of myoclonus and this symptom should always be evaluated by your healthcare provider because there may be a connection. Most myoclonus is caused by a disturbance of the central nervous system and herpes is known to infect nerve cells. In fact that's where the word "herpes" comes from, the Greek word meaning "to creep." This refers to the characteristic pattern of all herpes viruses to "creep along" local nerve pathways to nerve clusters.

Myoclonus is abnormal neuromuscular activity characterized by rapidly alternating muscle contraction and relaxation of a muscle or muscle group.


Is Ionamin back on the market?
Date: 7/12/2012
I used Ionamin a few years ago. Then I was told there was a fire and they were no longer manufacturing the drug. Is Ionamin back on the market?
Lakesha

AskDocWeb: Ionamin is no longer sold in the USA but the last we heard it was still available in Australia.


Metformin with Lipo 6?
8/9/2012
Can I Take Metformin While Taking Lipo 6?
Sandra

AskDocWeb: We sent an email to customer service at Nutrex Research, the makers of Lipo 6. Here is their reply:

We appreciate your interest in Nutrex Research and are happy to address any questions you may have. If you have a medical condition or taking any type of medication, we always recommend consulting your physician first. Your physician will have a better understanding on your medication and if it would be safe for you to take the Lipo-6 Black with it. Please let me know if you have any further questions.

We have the above response to be typical of that supplied by most supplement manufacturers. They usually "pass the buck" that is, the responsibility of safety issues, on to your personal healthcare provider.

Miscellaneous: 1 - 2 - 3 - 4 - 5 - 6 - Page 7 - 8- Last Page 9


If you find this page useful share it with others. Use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.
AskDocWeb

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2006-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page